Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Had unprotected sex. On Noroxin pill. Having stomach pains, constipation and sore boobs. Used withdrawal method. Worried?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 12035 Questions
Question
Hi,
I am 19 years old and very very stressed in my current situation.
On XXXXXXX 6th I had unprotected sex and only used the withdrawal method. I am on the pill Noroxin and the month previously had taken it as per usual. My period started on XXXXXXX 1st and went through to XXXXXXX 6th( in the morning), however I still had placebo pills for the 6th and the 7th. I therefore took my first active pill on Saturday evening( later than usual, but on the right day). I also had a mind blank and forgot to take my active pill the following Monday evening. I know that sperm can live up to 5 days in the body, and even though the withdrawal method was used, this isn't effective( I normally use secondary protection). My period is due this Saturday however since the weekend( 1 week before period i.e.) I have been experiencing on and off stomach pains and growling and constipation and incredibly sore boobs/ chest generally. I know these are both signs of PMS aswell. I took a early pregnancy test( 7- 10 day after contraception one) this afternoon and it came up negative. So that calculates to be 20 days after unprotected sex. My period is regular( because of pill) but I am scared that ovulation could have occurred on the Monday. I'm genuinely confused by all this stuff( ovulation, cycles etc.) and really need advice. I have uni exams for the next days and I haven't been able to concentrate whatsoever.
Posted Mon, 15 Jul 2013 in Birth Control
 
 
Answered by Dr. Rakhi Tayal 50 minutes later
Hello,
Thanks for posting your query.
The ovulation happens at around 14th day of the cycle. 6th XXXXXXX was not a very fertile period as per your dates. Also, since you are taking the oral contraceptives regularly, ( a delay by 2-3 hours occasionally does not matter), the chances of pregnancy are less than 1%. You have also used the withdrawal method to be sure. There is no need to worry. The symptoms that you are having are due to PMS. These will subside once your period starts. In case the period is delayed, it is best to get your serum HCG levels evaluated to be very sure.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Regards.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor